Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Saturday, January 24, 2015 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Young chief embraces leader role, technology
arrow Registration begins for Jeep Heritage Festival
arrow Restaurant wants one to 'Savor' the flavor
arrow BC3 to offer Entrepreneurship Academy
 
MOST READ ARTICLES
arrow Man sentenced for crime he can’t recall
arrow 2 crashes on Rt. 228 keep emergency crews busy
arrow 1 hurt in 2-vehicle crash in Jackson Twp
arrow City may move desk officer out to patrol streets